MathSciNet Relay Station
MathSciNet bibliographic data
MR2415378 37D45 (37A05 37C05 37C40 37C70 37D25 37E05)
Wang, Qiudong; Young, Lai-Sang Toward a theory of rank one attractors. Ann. of Math. (2) 167 (2008), no. 2, 349–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement